# SDR VNAA2019102431101

- Difficulty date: October 23, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N251PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7931
- Aircraft time: 36,116 hours, 35,758 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG GEAR FAILED TO RETRACT. AIRCRAFT RETURNED TO FIELD. AFTER SELECTING GEAR UP GEAR DISAGREE WARNING MESSAGE NOSE GEAR SHOWED DOWN AND LOCKED. DEFERRED GEAR RETRACTION SYSTEM. (CKB)
